Electron. J. Diff. Equ., Vol. 2012 (2012), No. 47, pp. 1-13.

Weighted pseudo-almost periodic solutions for some neutral partial functional differential equations

Mondher Damak, Khalil Ezzinbi, Lotfi Souden

In this article we study the existence of weighted pseudo almost periodic solutions of an autonomous neutral functional differential equation with Stepanov-Weighted pseudo almost periodic terms in a Banach space. We use the contraction mapping principle to show the existence and the uniqueness of weighted pseudo almost periodic solution of the equation.

Submitted November 21, 2011. Published March 23, 2012.
Math Subject Classifications: 34K40, 35B15, 34C27, 34K14.
Key Words: Neutral equation; semigroup; mild solution; Stepanov-weighted pseudo almost periodic functions; Banach fixed point theorem.

Show me the PDF file (236 KB), TEX file, and other files for this article.

Mondher Damak
Université de Sfax, Faculté des Sciences Sfax
Route de Soukra, Km 3.5, B.P. 802
3018 Sfax, Tunisie
email: Mondher.Damak@fss.rnu.tn
Khalil Ezzinbi
Université Cadi Ayyad, Faculté des Sciences Semlalia
Département de Mathématiques
B.P. 2390, Marrakech, Morocco
email: ezzinbi@ucam.ac.ma
Lotfi Souden
Département de Mathématiques
Faculté Des Sciences De Gafsa
Cité Zarroug 2121, Gafsa, Tunisie
email: ltfsdn@gmail.com

Return to the EJDE web page